# SDR CA980417001

- Difficulty date: April 3, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC2MK1
- Engine: Pwa R985AN14B
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Head
- Condition: Separated
- Location: Nr 9 Cylinder
- Stage of operation: TO
- Nature of condition: R, J
- Precautionary procedure: C, D

## Discrepancy

(CAN) ON TAKEOFF, THE PILOT HEARD A POP AND THE ENGINE HAD A POWER LOSS.  ON RETURN TO RAMP, INSPECTION FOUND THE NR 9 CYLINDER HEAD SEPARATED FROM THE BARREL.  THE CYLINDER ASSEMBLY WAS REPLACED AND THE AIRCRAFT RETURNED TO SERVICE.
